# SDR PNSA060805

- Difficulty date: August 13, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- Aircraft time: 32,468 hours, 36,075 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A1678
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ANC AVIONICS SMOKE WARNING SYSTEM ACTIVATED.  CREW PERFORMED CHECKLIST PROCEDURE AND DETERMINED TO BE FALSE WARNING.  WARNING STAYED CONTINUOUS AND CREW ELECTED TO RETURN TO ANC.  MX CHANGED AVIONICS SMOKE DETECTOR AND RETURNED AIRCRAFT TO SERVICE.
